Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Sound of heart palpitations in ear, taken Ibuprofen, swollen and red eye

Is there a cure for sounds of heart pulpitations in ear. I ve had this since june 2012. It started when I was at a family outing and the wind was very strong and I was facing towards the wind. We were outside for appx. 1 hour or more. When I went inside the house, my family asked what was wrong with me... they gave me ibroprofen, my eye were probably swollen due or red due to the wind. I really appreciate a positive respond, because I haven t be able to sleep since June.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Hi, you are having a type of tinnitus in ear and usual cause can be a problem with the neural part of the ear. In your case your description does not fit typically in to that but a viral infection post cold exposure can be a possibility. The other cause can be an edema of middle ear mucosa and this can be due to cold. Edematous mucosa has increased vascularity and this can lead to pulsatile sensation. Please take a course of antibiotics, with nasal decongestants, anti inflammatory and oral decongestants and things should be fine. In case does not improve, consult an ENT. Regards
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor